# SDR CA110720005

- Difficulty date: July 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Scwzer G164B
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACCIDENT AFTER T/O FOR AERIAL APPLICATION, THE ENGINE LOST POWER AND A FORCED LANDING WAS MADE IN A FIELD DURING WHICH THE A/C FLIPPED OVER. THE PILOT WAS NOT INJURED BUT THE A/C WAS SUBSTANTIALLY DAMAGED.
